MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; ETTUBE FASTENR, MBRACE, 2PT STRAP

MEDLINE INDUSTRIES LP; ETTUBE FASTENR, MBRACE, 2PT STRAP
Catalog Number DYNJMBRC2
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
Date of Event 10/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, "a male patient in his 40s presented with a breakdown of the upper lip, including an open wound with active bleeding.The device had been in place on the patient for approximately 2-3 days".The facility reported the location of the breakdown was on the upper lip.The facility declined to comment further.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, "a male patient in his 40s presented with a breakdown of the upper lip, including an open wound with active bleeding.".

Common Device Name
ETTUBE FASTENR, MBRACE, 2PT STRAP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20624884
Report Number1417592-2024-00947
Device Sequence Number7453349
Product Code CBH
UDI-Device Identifier20193489005308
UDI-Public20193489005308
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJMBRC2
Device Lot Number24GOA754
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale